# SDR DHL2001743019

- Difficulty date: December 8, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 GROUNDED CIRCUIT DETECTION LIGHT INTERMITTENTLY FLICKERS IN FLT.  REMOVED AND REPLACED NR 1 ENG FIRE DET GROUND LIGHT AT P6 PNL ELECTRICAL CONNECTIONS AT HARNESS.  CLEANED AND RESEATED DETECTOR CONTROL UNIT FUNCTION CHECKED PER MM 26-11 INDICATIONS SERVICEABLE.
